# SDR ABXA20251219345

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 92,154 hours, 21,856 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AND AFTER ENGINE START "RUDDER RATIO" EICAS MESSAGE DISPLAYED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  C/W FIM 27-21 FT 804 NO FAULTS NOTED AT THIS TIME OPS TEST OF RUDDER AND RUDDER TRIM CONTROL SYS GOOD IAW AMM 27-21-00 NO FAULTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
